Homology and the zeta function for diffeomorphisms
International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), 10 p.
@incollection{AST_1976__40__79_0,
     author = {Franks, John M.},
     title = {Homology and the zeta function for diffeomorphisms},
     booktitle = {International conference on dynamical systems in mathematical physics},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {40},
     year = {1976},
     zbl = {0366.58010},
     mrnumber = {650814},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__40__79_0/}
}
TY  - CHAP
AU  - Franks, John M.
TI  - Homology and the zeta function for diffeomorphisms
BT  - International conference on dynamical systems in mathematical physics
AU  - Collectif
T3  - Astérisque
PY  - 1976
DA  - 1976///
IS  - 40
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1976__40__79_0/
UR  - https://zbmath.org/?q=an%3A0366.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=650814
LA  - en
ID  - AST_1976__40__79_0
ER  - 
Franks, John M. Homology and the zeta function for diffeomorphisms, dans International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), 10 p. http://www.numdam.org/item/AST_1976__40__79_0/

[1] M. Artin and B. Mazur, On Periodic Points, Annals of Math. (2) 81 (1965), 82-99. | Article | MR 176482 | Zbl 0127.13401

[2] R. Bowen, Topological Entropy and Axiom A, Proc. Sympos. Pure Math. 14, Amer. Math. Soc. Providence R.I., 23-42. | Article | MR 262459 | Zbl 0207.54402

[3] R. Bowen and O. Lanford, The Zeta Funcion of Subshifts, Proc. Sympos. Pure Math. 14, Amer. Math. Soc. Providence R.I.

[4] J. Franks, Morse Inequalities for Zeta Functions, in Annals of Math. 102 (1975), 143-157. | Article | MR 385929 | Zbl 0307.58016

[5] J. Franks, A Reduced Zeta Function for Diffeomorphisms, to appear, in Amer. Jour. of Math. | MR 494304 | Zbl 0405.58037

[6] J. Guckenheimer, Axiom A and no cycles imply ζ(f) rational. Bull. Amer. Math. Soc. 76 (1970), 592-594. | MR 254871 | Zbl 0196.27002

[7] A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), 215-220. | Article | MR 288786 | Zbl 0219.58007

[8] A. Manning, There are no new Anosov Diffeomorphisms on Tori, Amer. Jour. of Math. 96 (1974), 422-429. | Article | MR 358865 | Zbl 0242.58003

[9] J. Milnor, Morse Theory, Annals of Math. Studies 51, Princeton Univ. Press, 1963. | MR 163331 | Zbl 0108.10401

[10] D. Ruelle and D. Sullivan, Currents, Flows, and Diffeomorphisms, Preprint I.H.E.S., 084, 1974. | MR 415679 | Zbl 0321.58019

[11] M. Shub and R. F. Williams, Entropy and stability, to appear in Topology. | MR 415680 | Zbl 0329.58010

[12] S. Smale, Differentiable Dynamical Systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. | Article | MR 228014 | Zbl 0202.55202

[13] S. Smale, The Ω-Stability Theorem, Proc. Sympos. Pure Math., 14 (1970) 289-297. | Article | MR 271971 | Zbl 0205.54104